# SDR ASAA2016101718378

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,537 hours, 10,606 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE.  ACFT GROUNDED.   ACCOMPLISHED FIM 22-31 TASK 801, WITH ONE FAULT NOTED ON LEG 2, NO OTHER FAULTS NOTED. CURRENT STATUS TEST PASSED, AND SERVO MOTOR TEST PASSED.  AUTOTHROTTLE SYSTEM OPS NORMAL, IAW FIM 22-31 TASK 801.
